# SDR CALA2017060901771

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 92,313 hours, 19,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LITE BULB BURNED OUT DOOR 1R. RELAMPED SLIDE ARMED LIGHT IAW AMM CH 33-51-00. OPS CHECK GOOD.
